# SDR CA130212007

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Limiter
- Condition: Leaking
- Location: Engine Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED OIL MIST ON THE WINDSCREEN DURING APPROACH FOR LANDING.  ON GROUND INVESTIGATION REVEALED THAT OIL WAS MIGRATING FROM THE ENGINE TORQUE LIMITER.  THE PART WAS CHANGED. IAW SERVICE ENGINEERING REQUEST, THE TORQUE LIMITER WAS SENT TO THE SUPPLIER FOR FURTHER INVESTIGATION.  MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
